# SDR DALA2017070905287

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 813-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON THE LT CARGO TRACK BETWEEN BS 813 - 1022 IN THE AFT CARGO BAY.  THE CARGO TRACK WAS REPLACED IAW SRM 53-20-51-01-7,  AND 51-41-01.
